Sergey Tikhomirov

No. 1, Sec. 4, Roosevelt Road, Taipei, Taiwan 10617
Dept. of Math., National Taiwan University


Osipov A. V., Pilyugin S. Y., Tikhomirov S. B.
Periodic shadowing and $\Omega$-stability
2010, vol. 15, nos. 2-3, pp.  404-417
We show that the following three properties of a diffeomorphism $f$ of a smooth closed manifold are equivalent: (i) $f$ belongs to the $C^1$-interior of the set of diffeomorphisms having the periodic shadowing property; (ii) $f$ has the Lipschitz periodic shadowing property; (iii) $f$ is $\Omega$-stable.
Keywords: periodic shadowing, hyperbolicity, $\Omega$-stability
Citation: Osipov A. V., Pilyugin S. Y., Tikhomirov S. B.,  Periodic shadowing and $\Omega$-stability, Regular and Chaotic Dynamics, 2010, vol. 15, nos. 2-3, pp. 404-417

Back to the list